# SDR CA141217020

- Difficulty date: September 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 85517250
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION IDENTIFIED ON SKIN PANEL ON HORIZONTAL STAB BOX ASSEMLBY INTERNAL SURFACES. FROM THE DETAILS PROVIDED, IT IS QUESTIONABLE IF F13 CORBAN OR DINITROL HAS BEEN APPLIED TO THE STRUCTURE. IT SHOULD BE SPRAYED ON THE STRUCTURE IAW DRAWING 85517021, SHEET 1.1, NOTE 15.
